# SDR UALA2011111606271

- Difficulty date: November 15, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 47,508 hours, 12,916 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Rig
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR TRUNNION DOOR NEEDS TO BE RIG AND ROD ENDS SECURED AND SAFETIED.   INSTALLED AND RIGGED RT MLG TRUNNION DOOR.
